# SDR AALA2018082989016

- Difficulty date: August 25, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 20,903 hours, 2,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EXIT COVER MISSING. LIGHT, LENS, AND BEZEL DAMAGED.  REPLACED EMERGENCY LIGHT COVER IAW AMM 33-51-01. ITEM OK.
